Publication
Title
Singular rules for the calculation of nonnormal multivariate pade approximants
Author
Language
English
Source (journal)
Journal of computational and applied mathematics. - Antwerp
Publication
Antwerp : 1986
ISSN
0377-0427
Volume/pages
14:3(1986), p. 289-301
ISI
A1986A311200003
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 20.04.2018
Last edited 14.12.2018
To cite this reference